Universidad Complutense de Madrid
E-Prints Complutense

La vitesse de propagation dans le problême de la digue.

Impacto

Downloads

Downloads per month over past year



Carrillo Menéndez, José and Gilardi, Gianni (1990) La vitesse de propagation dans le problême de la digue. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 11 (3). pp. 7-28. ISSN 0240-2963

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.numdam.org/item?id=AFST_1990_5_11_3_7_0


URLURL Type
http://www.numdam.org.Organisation


Abstract

In this paper we study the speed of propagation of the free boundary of the dam problem. We prove that the free boundary of the saturated part (X = 1) has a finite speed of
propagation, which implies that the speed of propagation of the pressure is finite when the medium is not saturated. When the medium is saturated the speed of propagation of the pressure can be infinite.


Item Type:Article
Subjects:Sciences > Physics > Mathematical physics
ID Code:15923
Deposited On:12 Jul 2012 11:37
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page